# SDR SWAA2025012789251

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8783L
- Make and model: Boeing 737-8
- Aircraft serial: 67754
- Aircraft time: 7,435 hours, 3,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH OUTBOARD PORTABLE FLASHLIGHT INOP<[01] OK TO CONTINUE PER MEL 25-64-02A SP#1B AUTHORIZATION #: 234119;[02] R/R AFT RH OUTBOARD PORTABLE FLASHLIGHT BATTERY REF AMM 25-64-00. OPS CHK GOOD. THIS CLEARS MEL
